Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Faltings' theorem for the annihilation of local cohomology modules over a Gorenstein ring


Authors: K. Khashyarmanesh and Sh. Salarian
Journal: Proc. Amer. Math. Soc. 132 (2004), 2215-2220
MSC (2000): Primary 13D45, 13E05, 13H10, 13D05, 13C15
DOI: https://doi.org/10.1090/S0002-9939-04-07322-8
Published electronically: March 10, 2004
MathSciNet review: 2052396
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the Annihilator Theorem and the Local-global Principle for the annihilation of local cohomology modules over a (not necessarily finite-dimensional) Noetherian Gorenstein ring.


References [Enhancements On Off] (What's this?)

  • [1] M. Brodmann, Einige Ergebnisse aus der lokalen Kohomologietheorie und ihre Anwendung, Osnabrücker Schriften zur Mathematik 5 (1983). MR 87j:14005
  • [2] M. Brodmann, Ch. Rotthaus, and R. Y. Sharp, On annihilators and associated primes of local cohomology modules, J. Pure Appl. Algebra, 153 (2000) 197-227. MR 2002b:13027
  • [3] M. Brodmann and R. Y. Sharp, Local cohomology: an algebraic introduction with geometric applications, Cambridge Studies in Advanced Mathematics, No. 60, Cambridge University Press, Cambridge, 1998. MR 99h:13020
  • [4] L. W. Christensen, Gorenstein dimensions, Lecture Notes in Mathematics, no. 1747, Springer-Verlag, Berlin, 2000. MR 2002e:13032
  • [5] G. Faltings, Über die Annulatoren lokaler Kohomologiegruppen, Arch. Math. (Basel) 30 (1978), 473-476. MR 58:22058
  • [6] G. Faltings, Der Endlichkeitssatz in der lokalen Kohomologie, Math. Ann. 255 (1981), 45-56. MR 82f:13003
  • [7] K. N. Raghavan, Local-global principle for annihilation of local cohomology, Contemporary Math. 159 (1994), 329-331. MR 95c:13018
  • [8] K. N. Raghavan, Uniform annihilation of local cohomology and of Koszul homology, Math. Proc. Cambridge Philos. Soc. 112 (1992), 487-494. MR 94e:13033

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D45, 13E05, 13H10, 13D05, 13C15

Retrieve articles in all journals with MSC (2000): 13D45, 13E05, 13H10, 13D05, 13C15


Additional Information

K. Khashyarmanesh
Affiliation: Institute for Studies in Theoretical Physics and Mathematics, P.O. Box 19395-5746, Tehran, Iran – and – Department of Mathematics, Damghan University, P.O. Box 36715-364, Damghan, Iran
Email: Khashyar@ipm.ir

Sh. Salarian
Affiliation: Institute for Studies in Theoretical Physics and Mathematics, P.O. Box 19395-5746, Tehran, Iran – and – Department of Mathematics, Damghan University, P.O. Box 36715-364, Damghan, Iran
Email: Salarian@ipm.ir

DOI: https://doi.org/10.1090/S0002-9939-04-07322-8
Keywords: Local cohomology modules, Gorenstein rings, annihilator theorem
Received by editor(s): June 5, 2002
Received by editor(s) in revised form: March 5, 2003
Published electronically: March 10, 2004
Additional Notes: This research was in part supported by a grant from IPM (No. 81130021 and No. 81130117).
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society